Alert archive / Arizona / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 16, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 9, 2014, 7:22 PM MST for La Paz County, Yuma County, Arizona. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2014, 7:22 PM MST (02:22 UTC)
- Expired
- Jul 9, 2014, 8:00 PM MST
- In force
- 38 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
Counties La Paz County, AZ, Yuma County, AZ
The radar
The Yuma radar (KYUX), 132 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 2.4 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2367 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
220 WUUS55 KPSR 100222 SVRPSR AZC012-027-100300- /O.NEW.KPSR.SV.W.0016.140710T0222Z-140710T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 722 PM MST WED JUL 9 2014 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME NORTH CENTRAL YUMA COUNTY IN SOUTHWEST ARIZONA... CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA... INCLUDING THE CITY OF QUARTZSITE AND VICINITY... * UNTIL 800 PM MST * AT 715 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR QUARTZSITE...OR 35 MILES SOUTH OF PARKER...AND MOVING NORTHEAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO SHELTER INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS. && LAT...LON 3346 11418 3351 11440 3386 11435 3384 11406 TIME...MOT...LOC 0221Z 003DEG 12KT 3360 11428 $$ HV
2 follow-up statements
596 WWUS55 KPSR 100237 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 737 PM MST WED JUL 9 2014 AZC012-027-100300- /O.CON.KPSR.SV.W.0016.000000T0000Z-140710T0300Z/ LA PAZ AZ-YUMA AZ- 737 PM MST WED JUL 9 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MST FOR QUARTZSITE AND VICINITY... AT 728 PM MST...SEVERE THUNDERSTORMS CONTINUED TO DEVELOP...MAINLY ON THE WEST SIDE OF QUARTZSITE. THUNDERSTORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. STORMS WERE MOVING NORTHEAST AT 10 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. && LAT...LON 3346 11418 3351 11440 3386 11435 3384 11406 TIME...MOT...LOC 0235Z 003DEG 12KT 3355 11428 $$ HV
591 WWUS55 KPSR 100301 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 801 PM MST WED JUL 9 2014 AZC012-027-100309- /O.EXP.KPSR.SV.W.0016.000000T0000Z-140710T0300Z/ LA PAZ AZ-YUMA AZ- 801 PM MST WED JUL 9 2014 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL YUMA AND CENTRAL LA PAZ COUNTIES EXPIRED AT 800 PM MST... THE SEVERE THUNDERSTORM WARNING FOR QUARTZSITE AND VICINITY WAS ALLOWED TO EXPIRE AT 8 PM MST. THUNDERSTORMS WITH HEAVY RAIN CONTINUED IN THE AREA AT 8 PM...BUT BELOW SEVERE THRESHOLDS. HEAVY RAIN MAY HAVE CAUSED LOCAL FLOODING IN THE AREA...AN URBAN AND SMALL STREAM FLOOD ADVISORY IS POSTED UNTIL 945 PM. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. LAT...LON 3346 11418 3351 11440 3386 11435 3384 11406 TIME...MOT...LOC 0259Z 003DEG 12KT 3347 11429 $$ HV
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 1:45 PM MST, 5 hours 37 minutes earlier.
Area forecast discussion, Jul 9, 1:45 PM MST, 5 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 145 PM MST WED JUL 9 2014 .SYNOPSIS... MOIST MONSOON FLOW WILL PREVAIL THROUGH THE MIDDLE OF NEXT WEEK ACROSS THE REGION...WITH VARYING AFTERNOON AND EVENING CHANCES FOR SHOWERS AND THUNDERSTORMS. RAINFALL OPPORTUNITIES THROUGH THURSDAY APPEAR A BIT MORE FAVORABLE THAN OVER THE WEEKEND AS SOMEWHAT DRIER AIR MAY TEMPORARILY SNEAK IN FROM THE WEST. DUE TO ELEVATED MOISTURE VALUES...HIGH TEMPERATURES EACH DAY WILL STAY NEAR OR SLIGHTLY BELOW SEASONAL NORMALS. && .DISCUSSION... MONSOON CIRCULATION REMAINS FIRMLY ENTRENCHED ACROSS ARIZONA AND THE DESERT SOUTHWEST THIS AFTERNOON...AS A MOIST SOUTHERLY FLOW ALOFT WAS IN PLACE THE CENTRAL AZ DESERTS. DEEP MONSOONAL MOISTURE PLUME CONTINUED TO RUN NORTH-SOUTH ACROSS MOST OF THE STATE...WITH PWAT VALUES IN EXCESS OF 1.5 INCHES. IR IMAGERY AT 1 PM SHOWED CONSIDERABLE DEBRIS CLOUDINESS LINGERING ACROSS SRN AZ...MUCH OF IT SHED FROM A DISSIPATING MCS THAT FORMED NEAR THE SRN AZ BORDER EARLIER THIS MORNING. DESERT SURFACE DEWPOINTS REMAINED HIGH EARLY THIS AFTERNOON...MOSTLY IN THE LOW TO MID 60S. DESPITE THE HIGH MOISTURE...THE UNSEASONABLY COOL TEMPERATURES WILL PUT A LID ON AFTERNOON CONVECTION TODAY...LOWERING INSTABILITY/CAPE...AND AS SUCH WE ARE LOOKING AT JUST SLIGHT CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS TODAY. CURRENT RADAR SHOWED THE LACK OF CONVECTIVE INITIATION OVER THE DESERTS...AS NO STORMS WERE PRESENT IN THE CWA. LITTLE CHANGE IN THE OVERALL WEATHER PATTERN IS EXPECTED THURSDAY THROUGH FRIDAY...AS THE UPPER HIGH WILL REMAIN CENTERED WELL TO THE NORTHEAST OF PHOENIX...AND A WEAK TO MODERATE GENERAL SOUTHERLY FLOW WILL STAY IN PLACE ACROSS ARIZONA EACH DAY...KEEPING PLENTIFUL MONSOON MOISTURE FLOWING ACROSS THE DESERTS. STREAMLINES ALOFT THURSDAY WILL BE SOMEWHAT LAMINAR AND A BIT CONFLUENT...AND NO SIGNIFICANT FORCING FEATURES/DISTURBANCES ARE FORECAST TO ROTATE AROUND THE HIGH AND INTO OUR DESERTS. ONE THING THAT MAY FAVOR A BIT OF AN UPSWING IN CONVECTION TOMORROW...THE LACK OF STORMS TONIGHT WILL ALLOW THE BOUNDARY LAYER TO RECHARGE A BIT AND WITH A BIT MORE SUNSHINE...INSTABILITY WILL INCREASE ON THURSDAY AFTERNOON. STILL...WE WILL KEEP POPS SLIGHTLY BELOW THE CHANCE CATEGORY EXCEPT FOR THE HIGHER TERRAIN TO THE EAST OF PHOENIX. HIGH TEMPS WILL CLIMB A FEW DEGREES THURSDAY BUT WILL STAY A FEW DEGREES BELOW SEASONAL NORMALS. LATEST GUIDANCE SUGGESTS THAT THUNDERSTORM CHANCES FRIDAY WILL START TO DECREASE...ESPECIALLY OVER THE SERN CA AND WESTERN AZ DESERTS...AS LOWER LEVEL WESTERLY FLOW STARTS TO IMPORT DRIER AIR INTO THE AREA FROM SRN CA AND SRN NV. BY FRIDAY AFTERNOON...PWAT VALUES FALL WELL BELOW ONE INCH ACROSS THE SERN CA DESERTS...AND FALL BETWEEN ONE AND 1.5 INCHES ACROSS THE SOUTH CENTRAL AZ DESERTS. AFTERNOON LIFTED INDICES BECOME POSITIVE OVER MOST AREAS FROM PHOENIX WESTWARD. AS SUCH POPS LOWER INTO THE SINGLE DIGITS IN SERN CA AND DOWN TO BETWEEN 10 AND 15 PERCENT ACROSS THE SOUTH CENTRAL DESERTS INCLUDING THE GREATER PHOENIX AREA. HIGH TEMPS WILL CORRESPONDINGLY CLIMB TO NEAR SEASONAL NORMALS...WITH A HIGH OF 106 FORECAST FOR PHOENIX. MEDIUM RANGE MODELS STILL SHOW SOME SUBTLE SHIFT IN THE CIRCULATION PATTERN OVER THE WEEKEND WITH THE SUBTROPICAL RIDGE SHIFTING NORTH...ALLOWING LOCAL FLOW ALOFT TO BECOME EASTERLY WHILE LOW LEVEL FLOW BECOMES MORE WESTERLY. THE NET EFFECT MAY BE ADVECTION OF DRY AIR INTO MUCH OF THE FORECAST AREA RESTRICTING CONVECTIVE MAINTENANCE TO HIGHER TERRAIN LOCATIONS. WHILE THE GFS FORECAST OF LOW LEVEL MIXING RATIOS FALLING BELOW 8 G/KG MAY BE OVERZEALOUS...CERTAINLY EVEN THE RECENT ECMWF OUTPUT SUPPORTS LOWER POPS AND WARMER AFTERNOON HIGHS SATURDAY THROUGH MONDAY. AGAIN...EVEN WITH SOME OF THIS MODEL EVIDENCE...CANNOT COMPLETELY ELIMINATE STORM CHANCES GIVEN THE BACKGROUND MOISTURE FIELDS. AND EVEN IF THIS SHORT SPELL OF DRIER WEATHER COMES TO FRUITION...THERE IS FAIRLY GOOD MODEL EVIDENCE OF A MORE SUBSTANTIAL SURGE OF MOISTURE EARLY NEXT WEEK PLACING THE REGION BACK INTO AN ACTIVE THUNDERSTORM PERIOD. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL...PRETTY PROMINENT SOUTHERLY FLOW ACROSS THE STATE OF ARIZONA. WINDS SHOULD SWING TO NORMAL WESTERLY DIRECTION BUT WILL HAVE A HINT OF SOUTHERLY COMPONENT...ASIDE FROM THUNDERSTORM OUTFLOW INFLUENCE. EXPECTING WINDS TO BE ON THE LIGHTER SIDE 10 TO 12 KTS AND A MID LAYER CLOUD DECK WITH CIGS 18-20K FT. LOW CONFIDENCE OF TSRA REACHING THE TAF SITES SO HAVE LEFT THAT OUT OF THE TAFS FOR NOW...BUT AGAIN THE THREAT FOR BLOWING DUST AND GUSTY OUTFLOW WINDS IS THERE. EXPECTING HIGHER TERRAIN CONVECTION WHICH MAY SEND OUTFLOWS INTO THE LOWER ELEVATIONS...AFTER 03Z. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... WINDS TURNING MORE SOUTHERLY AT KBLH MAY BECOME OCCASIONALLY GUSTY THIS AFTERNOON. STORM ACTIVITY COULD DEVELOP AGAIN NEAR KBLH AFTER 02Z ACCORDING TO OUR LOCAL HI-RES MODEL FORECASTS...BUT CONFIDENCE IS TOO LOW TO ADD TO THE TAF AT THIS MOMENT. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... SATURDAY THROUGH WEDNESDAY... A TYPICAL MONSOONAL PATTERN WILL REMAIN IN PLACE ACROSS THE DESERT SOUTHWEST DURING THE PERIOD...WITH ELEVATED HUMIDITY LEVELS... ESPECIALLY ACROSS SOUTH CENTRAL ARIZONA. AFTERNOON HIGH TEMPERATURES ARE EXPECTED TO REMAIN NEAR SEASONAL NORMALS EACH DAY...ALTHOUGH THEY COULD LOWER TO BELOW NORMAL VALUES SHOULD SIGNIFICANT MONSOON RAINS DEVELOP. ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE ON TAP EACH DAY MAINLY EAST OF THE LOWER COLORADO RIVER VALLEY...WITH SCATTERED STORMS TO MOVE ACROSS THE HIGHER TERRAIN EAST OF PHOENIX. WINDS WILL BE ON THE LIGHT SIDE EACH DAY...FAVORING NORMAL DIURNAL SPEEDS AND DIRECTIONS...HOWEVER STRONG GUSTY AND VARIABLE WINDS WILL ACCOMPANY ANY THUNDERSTORMS THAT DEVELOP. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...CB/MO AVIATION...DEWEY FIRE WEATHER...VM/LEINS
In the hours before
Special weather statement, Jul 9, 6:17 PM MST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 617 PM MST WED JUL 9 2014 AZZ020-021-100200- LA PAZ AZ- 617 PM MST WED JUL 9 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA UNTIL 700 PM MST AT 608 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 14 MILES NORTH OF QUARTZSITE...MOVING NORTHEAST AT 10 MPH. THE STORM WAS OVER HIGHWAY 95 NORTH OF QUARTZSITE. THUNDERSTORMS COULD PRODUCE WIND GUSTS UP TO 50 MPH...AND VERY HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... RURAL CENTRAL LA PAZ COUNTY... VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN YOURSELF AND OTHER VEHICLES. LAT...LON 3394 11432 3395 11406 3366 11414 3367 11438 TIME...MOT...LOC 0116Z 206DEG 7KT 3388 11428 HV
Special weather statement, Jul 9, 6:42 PM MST, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 642 PM MST WED JUL 9 2014 AZZ020-021-026-CAZ031>033-100230- LA PAZ AZ-RIVERSIDE CA-IMPERIAL CA- 642 PM PDT WED JUL 9 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA SOUTHEASTERN RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA WEST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA INCLUDING BLYTHE...THE COLORADO RIVER AREAS NEAR PALO VERDE...CIBOLA...AND NEARBY PORTIONS OF INTERSTATE 10... UNTIL 730 PM PDT/730 PM MST/ AT 634 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED SEVERAL STRONG THUNDERSTORMS DEVELOPING TOWARD BLYTHE...AND TOWARD THE COLORADO RIVER AREA NEAR EHRENBERG AND PALO VERDE. STORMS WERE MOVING EAST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...INCLUDING BRIEF HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BLYTHE AIRPORT...PALO VERDE...RIPLEY AND BLYTHE. VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN YOURSELF AND OTHER VEHICLES. LAT...LON 3365 11431 3329 11446 3342 11491 3377 11472 TIME...MOT...LOC 0140Z 289DEG 11KT 3363 11472 HV
Special weather statement, Jul 9, 6:54 PM MST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 654 PM MST WED JUL 9 2014 CAZ032-100215- RIVERSIDE CA- 654 PM PDT WED JUL 9 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA PORTIONS OF INTERSTATE 10 NEAR DESERT CENTER... UNTIL 715 PM PDT AT 651 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY STRONG THUNDERSTORMS 7 MILES NORTHEAST OF DESERT CENTER. THUNDERSTORMS ARE CAPABLE OF PRODUCING DOWNDRAFT WINDS TO 50 MPH THAT MAY CROSS NEARBY PORTIONS OF INTERSTATE 10 AND HIGHWAY 177. LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. LAT...LON 3390 11478 3355 11503 3366 11534 3391 11517 TIME...MOT...LOC 0152Z 293DEG 3KT 3378 11509 HV
Special weather statement, Jul 9, 7:13 PM MST, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 713 PM MST WED JUL 9 2014 AZZ021-100300- LA PAZ AZ- 713 PM MST WED JUL 9 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA FOR QUARTZSITE AND VICINITY... UNTIL 800 PM MST AT 707 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR QUARTZSITE...MOVING NORTHEAST AT 10 MPH. THUNDERSTORMS MAY MOVE INTO SECTIONS OF QUARTZSITE...AND ARE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND BRIEF HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... RURAL CENTRAL LA PAZ COUNTY... VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN YOURSELF AND OTHER VEHICLES. LAT...LON 3375 11410 3353 11415 3352 11434 3386 11430 TIME...MOT...LOC 0212Z 271DEG 7KT 3366 11420 HV
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 6:17 PM MST | Special Weather Statement | PSR | La Paz | 43 min |
| Jul 9, 6:42 PM MST | Special Weather Statement | PSR | 48 min | |
| Jul 9, 6:54 PM MST | Special Weather Statement | PSR | 21 min | |
| Jul 9, 7:13 PM MST | Special Weather Statement | PSR | La Paz | 47 min |
| Jul 9, 7:51 PM MST | Areal Flood Advisory | PSR | La Paz | 114 min |
| Jul 9, 9:32 PM MST | Special Weather Statement | PSR | La Paz | 43 min |
| Jul 9, 9:36 PM MST | Areal Flood Advisory | PSR | La Paz | 114 min |
| Jul 10, 6:16 AM MST | Special Weather Statement | PSR | La Paz | 29 min |
| Jul 10, 3:37 PM MST | Areal Flood Advisory | PSR | La Paz | 3 hr |
Nearby
Severe Thunderstorm Warnings in Arizona, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.